Optimal capital allocations to interdependent actuarial risks

MARC record
Tag12Value
LDR  00000cab a2200000 4500
001  MAP20140029099
003  MAP
005  20140826121631.0
008  140814e20140707esp|||p |0|||b|spa d
040  ‎$a‎MAP‎$b‎spa‎$d‎MAP
084  ‎$a‎6
1001 ‎$0‎MAPA20120013483‎$a‎You, Yinping
24510‎$a‎Optimal capital allocations to interdependent actuarial risks‎$c‎Yinping You, Xiaohu Li
520  ‎$a‎This paper further studies the capital allocation concerning mutually interdependent random risks. In the context of exchangeable random risks, we establish that risk-averse insurers incline to evenly distribute the total capital among multiple risks. For risk-averse insurers with decreasing convex loss functions, we prove that more capital should be allocated to the risk with the larger reversed hazard rate when risks are coupled by an Archimedean copula. Also, sufficient conditions are developed to exclude the worst capital allocations for random risks with some specific Archimedean copulas.
7730 ‎$w‎MAP20077100574‎$t‎Insurance : mathematics and economics‎$d‎Oxford : Elsevier, 1990-‎$x‎0167-6687‎$g‎07/07/2014 Volumen 57 Número 1 - julio 2014
856  ‎$y‎MÁS INFORMACIÓN‎$u‎mailto:centrodocumentacion@fundacionmapfre.org?subject=Consulta%20de%20una%20publicaci%C3%B3n%20&body=Necesito%20m%C3%A1s%20informaci%C3%B3n%20sobre%20este%20documento%3A%20%0A%0A%5Banote%20aqu%C3%AD%20el%20titulo%20completo%20del%20documento%20del%20que%20desea%20informaci%C3%B3n%20y%20nos%20pondremos%20en%20contacto%20con%20usted%5D%20%0A%0AGracias%20%0A